It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Vicodin Withdrawal
Jun 24, 2010
Hello,

I have been taking Vicodin for about 6 months after shoulder surgery. I know longer need/want to use Vicodin. For the past 3 weeks I have been taking a half of a 7.5 pill every 5 hours (4 halves a day). Today is day 1 of not taking any. I don't really feel all that bad. How long can I expect the withdrawal process to take, based on the amount of the drug I had been taking? Thanks in advance?
Even going cold turkey, you may get through it okay. You were only using for six months (the longer you're on the drug, the harder it is to get off). You were also down to a relatively low dose before you ran out. You are going to have some withdrawals, but they may not be severe. For me, day three was the worst. I've heard others say that day 3-4 are the worst, and then you start to pull out of it.

There's a thread here that's tacked near the top with some home remedies you can try that might ease the discomfort. If you get diarrhea and fatigue, make sure to keep yourself well hydrated with Gatorade or other fluids that contain electrolytes.

If you do find that you're having a lot of discomfort, you can always call your prescribing doctor for advice. Since you were taking a legally prescribed drug, and clearly not overusing, I'm sure that he/she will help in any way they can.

And keep telling yourself that it only lasts a few days. This time next week, the worst of it will be over. Hang in there!





All times are GMT -7. The time now is 08:35 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!